Trees With Two Disjoint Minimum Independent Dominating Sets
The independent domination number of a graph G, denoted i(G), is the minimum cardinality of a maximal independent set of G. A maximal independent set of cardinality i(G) in G we call an i(G)-set. In this paper we provide a constructive characterization of trees G that have two disjoint i(G)-sets.
Haynes, Teresa W.; and Henning, Michael A.. 2005. Trees With Two Disjoint Minimum Independent Dominating Sets. Discrete Mathematics. Vol.304(1-3). 69-78. https://doi.org/10.1016/j.disc.2005.09.012 ISSN: 0012-365X